bones-icon
Hip knee pain, shoulder
Hi 2yrs back I have treated with acute leukimia a type of (blood cancer) all chemotherapy and radiation r finished and now this one year I have only eating tablets now which I have mentioned her. this one year I have several pain in my shoulder joints, hip joints , and knee joints.what to do for this pls
36 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neeraj R Bijlani
Hand Surgeon 14 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

The medicines taken for leukaemia treatment have some effect on the bones and may cause osteopenia or osteoporosis which is basically weakening of bones which can be fully treated of detected early so I will suggest to get a BMD dexa scan of whole body and consult a local orthopaedic doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.